# SDR UIEA2021040700845

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,240 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WEATHER RADAR RETURNS LARGE VERTICLE STREAKS OF RED ON THE HSI( PERFORMED BITE OF WEATHER RADAR SYSTEM IAW FIM TASK 34-43 FT 805, NO FAULTS FOUND. PERFORMED OPS CHECK OF WX SYSTEM IAW AMM 34-43-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.  )
